MathSciNet Relay Station
MathSciNet bibliographic data
MR1076744 (91j:03010) 03B35 (03C10 03C60 03D15 12L12 68Q25)
Fitchas, Noaï; Galligo, André; Morgenstern, Jacques Precise sequential and parallel complexity bounds for quantifier elimination over algebraically closed fields. J. Pure Appl. Algebra 67 (1990), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement